DOI 10.2169/internalmedicine.37.1031
Lipoatrophy induced by recombinant human insulin injection.
Аннотация
A 79-year-old man had been treated with recombinant human insulin since the age of 77. He developed subcutaneous fat atrophy around the injection site 16 months after induction of insulin therapy. Skin biopsy of the atrophic site revealed inflammatory changes and adipocyte atrophy. Changing the type of insulin and injection site relieved the fat atrophy. Although insulin-induced lipoatrophy was a common complication before the development of human insulin, it is now rare. The immunological reaction to the insulin product, as in conventional impure insulin-induced lipoatrophy, seemed to be involved in the etiology of lipoatrophy in this case.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.